Singular integral operators on the line
Differencialʹnye uravneniâ, Tome 16 (1980) no. 1, pp. 135-144
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_1_a15,
author = {A. P. Soldatov},
title = {Singular integral operators on the line},
journal = {Differencialʹnye uravneni\^a},
pages = {135--144},
year = {1980},
volume = {16},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_1_a15/}
}
A. P. Soldatov. Singular integral operators on the line. Differencialʹnye uravneniâ, Tome 16 (1980) no. 1, pp. 135-144. http://geodesic.mathdoc.fr/item/DE_1980_16_1_a15/